# SDR SWAA2012112609749

- Difficulty date: October 23, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 66,575 hours, 62,184 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6545765216
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD DRIVEN, SSID SI#11813-53 FIGURE F-39A PAGE 118; PASSENGER CABIN STATION 394 TO 406, STRINGER 5R, FROM DIRECTION 1 HAS CRACKS AT EACH FASTENER INSIDE STRINGER CHANNEL.  REPAIR STRINGER CHANNEL AT PASSENGER CABIN STA 394 TO 406 STR 5R IAW EA 1-
